# SDR SWAA2021070786051

- Difficulty date: June 19, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 32,578 hours, 19,816 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT- CRACKED FWD BULKHEAD PANEL# 142NWB. ; AFT CARGO COMPARTMENT- CRACKED FWD BULKHEAD SHROUD PANEL# 142NWB. / [01] REMOVED ACB FWD BULKHEAD PANEL 142NWB IAW AMM 25-52-18-000-801; [02] OK TO CLOSE PNL 142NWB; [03] INSTALLED FWD BLKHD LINER IAW AMM 25-52-18-401-NG; [04] REMOVED AND REQUESTING OK TO CLOSE PNL 142NWB; [05] VERIFIED; [06] VERIFIED OK TO CLOSE PANEL 142NWB.; [07] INSTALLED ACB FWD BULKHEAD PNL 142NWB IAW AMM 25-52-18-401-NG; [08] VERIFIED; [09] INSTALLED ACB FWD BULKHEAD PNL 142NWB IAW AMM 25-52-18-401-NG TOOL USED: 25IN-LBS SCREW GUN. ID:ATS2266 S/N:1703449; [10] VERIFIED; [11] VERIFIED NEW PANEL 142NWB WAS INSTALLED PER AMM 25-52-18-401-NG
